sexologist-icon
Periods problem
I hv taken post poned medicine last mnth from 18th dec - 25 dec ... periods started on 27th dec . Stopped on 1st jan .. Now again today it started may I know the reason.. medicines or any consult about
21 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thank you for your question. You can get irregular bleeding following intake of hormone pills. Please keep a diary to track your bleeding days.If the problem recurs in your next cycle it may be an infection too. If you are concerned or in pain please see your gynaecologist. Best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.